# SDR ANCF200800022

- Difficulty date: August 30, 2008
- Submitted: October 3, 2008
- Operation: Air carrier
- Aircraft: N984AN
- Make and model: Boeing 767383
- Aircraft serial: 24357
- System (JASC): 3442 · Weather Radar System
- Part: Drive Assy
- Part number: 20414440406
- Condition: Intermittent
- Location: Wx Radar Antenna
- Part time: 12,590 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK DUE REPORT: "WXR FAIL DISPLAYED ON HSI WITH 02=R SYSTEM SELECTED. WXR FAIL ANTENNA ON HSI. NOTE: PREVIOUSLY REPORTED ON FLIGHT 020 OF 8/30/2008. SWEEP (GHOST IMAGE WITH) ON HSI, WEATHER DISPLAY WITH 03=R BOTH SYSTEM SELECTED. NOTE: PREVIOUSLY REPORTED ON FLIGHT 020 OF 8/30/2008 AND FLIGHT 081 OF 8/29/2008.   WXR FAIL DISPLAYED ON HSI WITH 05 BOTH SYSTEM SELECTED. WXR FAIL ANT ON HSI." PERFORMED FIM 34-43-00, FIG 103 CONFIRMED WXR ANTENNA FAULT. R/R WXR ANTENNA. IAW 34-43-05/401 TST OK ON BOTH SYSTEM. AC OK FOR SERVICE. (K)
